RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 6, Pages 131–139 (Mi mz4802)  

This article is cited in 1 scientific paper (total in 1 paper)

Stability conditions for a fixed point of point maps in the critical case of a pair of complex conjugate roots on the unit circle

L. Z. Fishman

Research Institute for Applied Mathematics and Cybernetics, N. I. Lobachevski State University of Nizhnii Novgorod

Full text: PDF file (775 kB)

English version:
Mathematical Notes, 1992, 52:6, 1265–1271

Bibliographic databases:

UDC: 517.9
Received: 14.06.1991

Citation: L. Z. Fishman, “Stability conditions for a fixed point of point maps in the critical case of a pair of complex conjugate roots on the unit circle”, Mat. Zametki, 52:6 (1992), 131–139; Math. Notes, 52:6 (1992), 1265–1271

Citation in format AMSBIB
\Bibitem{Fis92}
\by L.~Z.~Fishman
\paper Stability conditions for a fixed point of point maps in the critical case of a pair of complex conjugate roots on the unit circle
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 6
\pages 131--139
\mathnet{http://mi.mathnet.ru/mz4802}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208011}
\zmath{https://zbmath.org/?q=an:0801.34047}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 6
\pages 1265--1271
\crossref{https://doi.org/10.1007/BF01209381}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LN81800037}


Linking options:
  • http://mi.mathnet.ru/eng/mz4802
  • http://mi.mathnet.ru/eng/mz/v52/i6/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. Z. Fishman, “Preservation of equilibrium states and their stability for discrete Runge–Kutta approximations of continuous systems”, Math. Notes, 59:5 (1996), 568–571  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:240
    Full text:91
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020